# SDR USAA2011093000033

- Difficulty date: September 29, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N633AW
- Make and model: Airbus A320-231
- Aircraft serial: 82
- Aircraft time: 69,785 hours, 31,212 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 321454
- Part serial: 6945
- Condition: Inoperative
- Location: Cabin
- Part time: 44,474 hours, 18,522 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

"COMM EMER R FAULT" ON EMERGENCY LIGHT TEST PER WEEKLY.  REMOVED AND REPLACED CABIN R EMERGENCY POWER SUPPLY UNIT (EPSU) AND BATTERY PER AIRBUS MAINTENANCE MANUAL 33-51-38 PB 401.  OPS CHECKED GOOD.
